# SDR 96ZZZX3136

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transducer
- Part number: 900D3409034101
- Condition: Defective
- Location: M/R Gearbox
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER UNIT CAUSES PRESSURE GAUGE TO FLUCTUATE 4 PERCENT TO 8 PERCENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
